# SDR AALA20131110009

- Difficulty date: November 10, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 105,806 hours, 17,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE, FUSELAGE MOUNTED NR 5 EMERGENCY ESCAPE PATH ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR LT SIDE, FUSELAGE MOUNTED NR 5 EMERGENCY ESCAPE PATH ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL
